A note on regular strongly shuffle-closed languages

Imreh Balázs and Ito Masami: A note on regular strongly shuffle-closed languages. In: Acta cybernetica, (11) 4. pp. 257-260. (1994)

[thumbnail of cybernetica_011_numb_004_257-260.pdf]
Cikk, tanulmány, mű

Download (529kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 4
ISSN: 0324-721X
Page Range: pp. 257-260
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38498/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 260. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 11:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/12533

Actions (login required)

View Item View Item